# SDR SWAA070660

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 71,959 hours, 41,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 2401
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED OUTBOARD T/E END.  REMOVED AND REPLACED AFT FLAP PER MM.
